Search this site
Please login to your my.Macmillan account.
If you currently have an Online Community account, you will be asked to create a my.Macmillan account the next time you try to login.
Don’t have an account? Create one now.
What is my.Macmillan?
Today I had another adventure with my post chemo experiences....I was chatting to a friend while having lunch. She has been taking some pills and swalllowing them with water. When I was in hospital iI literally begged the nurses to give me injections instead of pills, as they just made me even more nauseaous and to swallow them with water and taste them...ahhh it just made me sick. Until today I only can take pills with a help of juice or something flavoured, otherwise I might just not take the pill!!! Anyways....when she took the pills, I imagined me taking them and I landed in the bathroom almost throwing up all of my lunch...Sorry not the tastiest blog post, but I believe many of us go trough the same.
Do what I do and chew them. Good luck.
Take care and be safe Big Hugs Love Sarsfied.xx
I remember when I started chemo the nurse told me that some people actually vomit on the way into the unit as it brings on memories of having the treatment.
The mind works in a strange way.
Jackie, it's not always a good idea to chew some tablets as sometimes they are coated so that they only start to work at the area they are intended for or even coated to protect the stomach lining.
Best wishes, Christine xx
When my children were small I disguised pills in a spoonful of jam! Good luck with the swallowing - I know the feeling.
If you have any questions about our organisation our Macmillan team would love to hear from you
You can also follow us on Facebook, Twitter, Flickr or YouTube.
© Macmillan Cancer Support 2010
what are these?